# SDR P5CA0401253

- Difficulty date: October 18, 2004
- Submitted: October 18, 2004
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- Aircraft time: 78,122 hours, 18,599 cycles
- Engine: Pwa JT9D7A
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Nr 6
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 FLAP TRACK AFT ATTACHMENT IB BLOCK OB HOLE CORRODED ON WING AT STA 353.    REMOVED CORROSION, OPEN HOLE HFEC PERFORMED OK, REPAIRED IAW SRM 51-10-01.
